Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 156, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 8, 2014, 3:48 PM EDT for 7 counties in Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2014, 3:48 PM EDT (19:48 UTC)
- Expired
- Aug 8, 2014, 4:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Barrow County, GA, Gwinnett County, GA, Hall County, GA, Jackson County, GA, Newton County, GA, Oconee County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 106 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 4:12 PM EDT | TSTM WND DMG | Monroe, GA | WALTON COUNTY 911 RELAYED A REPORT OF A COUPLE TREES DOWN AND FEW POWERLINES DOWN ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 617 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1163 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
369
WUUS52 KFFC 081948
SVRFFC
GAC013-135-139-157-217-219-297-082030-
/O.NEW.KFFC.SV.W.0156.140808T1948Z-140808T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT FRI AUG 8 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARROW COUNTY IN NORTH CENTRAL GEORGIA
NORTHEASTERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
SOUTH CENTRAL HALL COUNTY IN NORTH CENTRAL GEORGIA
NORTHEASTERN NEWTON COUNTY IN NORTH CENTRAL GEORGIA
WALTON COUNTY IN NORTH CENTRAL GEORGIA
SOUTHWESTERN JACKSON COUNTY IN NORTHEAST GEORGIA
NORTHWESTERN OCONEE COUNTY IN NORTHEAST GEORGIA
* UNTIL 430 PM EDT
* AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
13 MILES WEST OF AUBURN TO AUBURN TO WALNUT GROVE TO SOCIAL
CIRCLE...MOVING NORTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JERSEY...BETWEEN...CARL...MONROE...WINDER...BETHLEHEM...GOOD
HOPE...HOSCHTON...BRASELTON...STATHAM...ARCADE AND BOGART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3410 8355 3398 8351 3396 8353 3393 8349
3386 8347 3361 8371 3371 8388 3398 8388
3408 8399 3419 8378
TIME...MOT...LOC 1948Z 246DEG 25KT 3402 8403 3398 8387
3371 8386 3360 8367
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:48 PM EDT, 0 minutes earlier.
Area forecast discussion, Aug 8, 3:48 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 348 PM EDT FRI AUG 8 2014 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... POTENT SHORTWAVE FOR AUGUST ALONG WITH A WEAK WARM FRONT EXTENDING INTO OHIO IS AFFECTING THE AREA TODAY AND THROUGH THIS EVENING. AS A RESULT...DEEP LAYER SHEAR AOA 20 TO 25 KTS HAS LEAD TO STRONGER THAN TYPICAL SUMMERTIME CONVECTION. SEMI ORGANIZED COLD POOL DRIVEN CONVECTION HAS LEAD TO REPORTS OF WIND DAMAGE. LOW LEVEL SHEAR AND BOUNDARY COLLISIONS HAVE EVEN LEAD TO LOW LEVEL ROTATIONS. WHILE TORNADOES ARE NOT LIKELY...A BRIEF SPIN UP CANNOT BE RULED OUT THROUGH THE EVENING. MAIN THREAT WITH THESE THUNDERSTORMS WILL BE DAMAGING WINDS AND HEAVY RAIN. AFTER THIS SHORTWAVE MOVES THROUGH THE AREA TODAY...ANOTHER SHORTWAVE APPROACHES THE AREA TONIGHT AS A PSEUDO WEDGE BUILDS INTO THE NE PORTIONS OF THE STATE. THIS WEDGE...IN CONJUNCTION WITH ANOTHER SHORTWAVE WILL LEAD TO A WET WEEKEND WITH THUNDERSTORMS POSSIBLE ON SATURDAY. HEAVY RAIN AND THUNDERSTORMS ARE POSSIBLE THROUGH THE SHORT TERM WITH THE BEST CHANCES BEING TOMORROW AFTERNOON WITH POSSIBLE ENHANCEMENT FROM ANY DAYTIME HEATING. THUNDERSTORMS ON SATURDAY DO NOT LOOK LIKE THEY WILL BE AS ORGANIZED AS THEY WERE TODAY AS DEEP LAYER SHEAR WEAKENS ACROSS THE AREA. ARG .LONG TERM /SUNDAY THROUGH FRIDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. THIS IS STILL A COMPLICATED FORECAST FOR THE LONG TERM WITH MULTIPLE FRONTS...PASSING UPPER DISTURBANCES...AND WEDGING STILL POSSIBLE MONDAY. OLD FRONTAL BOUNDARY STILL JUST NORTH OF THE CWA SATURDAY NIGHT AND SUNDAY...BUT IT SHOULD DIP SOUTH SUNDAY NIGHT INTO EARLY MONDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. RAISED POPS FOR SUNDAY AS MODELS ARE SHOWING A BROAD AREA OF LOW PRESSURE ACROSS THE TN VALLEY. THE LOW SHOULD PROVIDE SOME EXTRA LIFT FOR PRECIP COVERAGE ACROSS THE CWA. THE PARENT LOW PRESSURE SYSTEM IS EXPECTED TO MOVE NORTHEAST INTO THE MIDDLE ATLANTIC STATES MONDAY...WHILE A COASTAL LOW DEVELOPS. THIS PATTERN SHOULD HELP A REINFORCE A WEAK WEDGE ACROSS NORTHERN GA MONDAY. OLD WEDGE FRONT STILL STATIONARY ACROSS CENTRAL GA ON TUESDAY...BUT SHOULD START TO BECOME DIFFUSE AS ANOTHER WEAK COLD FRONT APPROACHES FROM THE NORTH. THE SECONDARY FRONT WILL PUSH SOUTH OVER THE CWA WEDNESDAY INTO EARLY THURSDAY...BRINGING SOME DRIER AIR BACK TO THE REGION AS HIGH PRESSURE BUILDS IN FROM THE NORTH. THE FRONT SHOULD STALL NEAR SOUTH GA BY FRIDAY. NLISTEMAA/01 && 18Z UPDATE... TWO MAIN CONCERNS EXIST FOR THE FORECAST PERIOD. FIRST THE THREAT OF CONVECTION. THUNDERSTORMS ARE EXPECTED THE REST OF TODAY AND AGAIN TOMORROW AM AND PM. TIMING OF THUNDERSTORMS TOMORROW IS DIFFICULT AT THIS TIME BUT GUIDANCE SUGGESTS LATE AM INTO EARLY PM ARE THE BEST TIMES. THE OTHER CONCERN IS THE CHANCE OF IFR CONDITIONS TOMORROW AM. THESE LOOK MORE LIKELY AS MOST OF THE SITES HAVE SEEN A LOT OF RAIN TODAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON IFR...WINDS AND THUNDERSTORM TIMING. HIGH ON ALL OTHER ELEMENTS. ARG && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 89 71 86 / 60 80 40 60 ATLANTA 72 87 72 87 / 60 80 60 60 BLAIRSVILLE 65 80 68 81 / 60 80 70 60 CARTERSVILLE 70 87 71 88 / 60 70 60 60 COLUMBUS 74 91 74 90 / 40 70 60 60 GAINESVILLE 69 85 71 81 / 60 80 70 60 MACON 72 92 72 89 / 50 80 40 60 ROME 70 88 72 88 / 60 70 60 60 PEACHTREE CITY 69 89 72 88 / 50 80 60 60 VIDALIA 74 93 74 92 / 60 80 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ARG LONG TERM....01 AVIATION...ARG
Hazardous weather outlook, Aug 8, 6:12 AM EDT, 9 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 612 AM EDT FRI AUG 8 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 612 AM EDT FRI AUG 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF GEORGIA TODAY. THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT LIGHTNING STRIKES AND GUSTY WINDS. DAMAGING WIND GUSTS ARE POSSIBLE IN ANY ISOLATED SEVERE THUNDERSTORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEKEND AS A FRONTAL BOUNDARY BECOMES STATIONARY ACROSS NORTH GEORGIA AND COMBINES WITH PASSING UPPER LEVEL DISTURBANCES. THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Aug 8, 3:19 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM TSTM WND DMG RIDGEWOOD 33.62N 84.35W
08/08/2014 CLAYTON GA 911 CALL CENTER
WIRES DOWN ALONG PINEDALE DRIVE.
&&
EVENT NUMBER FFC1400767
JLFSpecial weather statement, Aug 8, 3:19 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT FRI AUG 8 2014
GAZ071-081945-
319 PM EDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MONROE COUNTY
UNTIL 345 PM EDT...
AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BERNER...MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MONROE COUNTY
THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PLANT SCHERER...BLOUNT...FORSYTH...JULIETTE AND BERNER.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3300 8390 3313 8405 3320 8397 3320 8386
3318 8383 3315 8381 3313 8382 3312 8380
3308 8378
TIME...MOT...LOC 1919Z 227DEG 9KT 3313 8389
16Special weather statement, Aug 8, 3:22 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT FRI AUG 8 2014
GAZ060-081945-
322 PM EDT FRI AUG 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PUTNAM COUNTY
UNTIL 345 PM EDT...
AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WILLARD...MOVING NORTHEAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS PUTNAM COUNTY
THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
STANFORDVILLE...WILLARD...WARFIELD...CENTRAL GEORGIA EXPERIMENT
STATION...ROCK EAGLE 4-H CENTER AND EATONTON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3319 8349 3325 8354 3338 8354 3345 8347
3347 8339 3347 8336 3329 8322
TIME...MOT...LOC 1922Z 224DEG 4KT 3331 8350
16Special weather statement, Aug 8, 3:30 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 330 PM EDT FRI AUG 8 2014 GAZ033-044-045-055-082000- 330 PM EDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN DEKALB...CLAYTON AND FULTON COUNTIES UNTIL 400 PM EDT... AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RIVERDALE...MOVING NORTHEAST AT 15 MPH. FREQUENT LIGHTNING AND RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES CAN BE EXPECTED ACROSS DEKALB...CLAYTON AND FULTON COUNTIES... INCLUDING AREAS AROUND RIVERDALE...COLLEGE PARK...HARTSFIELD-JACKSON AIRPORT...HAPEVILLE...EAST POINT...MORROW...LAKE CITY...FOREST PARK...FORT GILLEM...CONLEY AND CEDAR GROVE. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. && LAT...LON 3362 8454 3370 8441 3367 8425 3352 8439 TIME...MOT...LOC 1929Z 231DEG 12KT 3360 8442 16
Local storm report, Aug 8, 3:35 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
335 PM EDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND DMG ATLANTA 33.75N 84.39W
08/08/2014 FULTON GA EMERGENCY MNGR
MULTIPLE TREES DOWN ACROSS FULTON COUNTY - BLUEFIELD
ROAD SW AND WYLAND DR SW... DONALD LEE HOLLOWELL PKWY...
W WESLEY ROAD NW AND NORTHSIDE DR NW... PACES FERRY ROAD
NW... MOUNT GILEAD ROAD SW AND CAMPBELLTON ROAD SW...
LUCILE AVE SW AND LAWTON ST SW... WILDWOOD ROAD... AND
WILLARD AVE SW.
&&
EVENT NUMBER FFC1400768
JLFLocal storm report, Aug 8, 3:42 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 1 N PLUNKET TOWN 33.66N 84.39W
08/08/2014 FULTON GA EMERGENCY MNGR
ROOF COLLAPSE ALONG EMPIRE BLVD
&&
EVENT NUMBER FFC1400769
JLFThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 8:16 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Aug 7, 8:20 PM EDT | Special Weather Statement | FFC | Henry | 40 min |
| Aug 7, 8:44 PM EDT | Special Weather Statement | FFC | DeKalb | 46 min |
| Aug 7, 9:00 PM EDT | Special Weather Statement | FFC | Henry | 45 min |
| Aug 7, 9:15 PM EDT | Special Weather Statement | FFC | Walton | 45 min |
| Aug 7, 9:23 PM EDT | Special Weather Statement | FFC | Floyd | 67 min |
| Aug 7, 9:59 PM EDT | Special Weather Statement | FFC | Butts, Henry | 31 min |
| Aug 7, 10:06 PM EDT | Special Weather Statement | FFC | Coweta | 39 min |
| Aug 7, 11:07 PM EDT | Special Weather Statement | FFC | Henry | 38 min |
| Aug 7, 11:44 PM EDT | Special Weather Statement | FFC | Henry | 46 min |
| Aug 8, 4:13 AM EDT | Special Weather Statement | FFC | Murray | 47 min |
| Aug 8, 5:00 AM EDT | Special Weather Statement | FFC | Gilmer | 45 min |
| Aug 8, 8:00 AM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Aug 8, 12:27 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 48 min |
| Aug 8, 12:45 PM EDT | Special Weather Statement | FFC | Paulding | 45 min |
| Aug 8, 1:12 PM EDT | Special Weather Statement | FFC | Paulding | 33 min |
| Aug 8, 1:32 PM EDT | Special Weather Statement | FFC | Fayette | 43 min |
| Aug 8, 1:36 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Paulding | 39 min |
| Aug 8, 1:54 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Aug 8, 1:56 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 34 min |
| Aug 8, 2:11 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton | 49 min |
| Aug 8, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Douglas, Fulton | 39 min |
| Aug 8, 2:27 PM EDT | Special Weather Statement | FFC | Henry | 33 min |
| Aug 8, 2:29 PM EDT | Tornado Warning | FFC | Cherokee, Cobb | 18 min |
| Aug 8, 2:39 PM EDT | Special Weather Statement | FFC | Henry | 36 min |
| Aug 8, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 45 min |
| Aug 8, 2:51 PM EDT | Special Weather Statement | FFC | Baldwin | 24 min |
| Aug 8, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett, Rockdale | 46 min |
| Aug 8, 3:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Aug 8, 3:10 PM EDT | Special Weather Statement | FFC | Newton | 35 min |
| Aug 8, 3:19 PM EDT | Special Weather Statement | FFC | Monroe | 26 min |
| Aug 8, 3:22 PM EDT | Special Weather Statement | FFC | Putnam | 23 min |
| Aug 8, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Rockdale, Walton | 32 min |
| Aug 8, 3:30 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Aug 8, 3:58 PM EDT | Special Weather Statement | FFC | Clayton | 47 min |
| Aug 8, 4:08 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Jasper, Morgan, Oconee, Putnam | 52 min |
| Aug 8, 4:19 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Putnam, Taliaferro | 41 min |
| Aug 8, 4:22 PM EDT | Special Weather Statement | FFC | Jackson | 38 min |
| Aug 8, 4:26 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 49 min |
| Aug 8, 4:31 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 29 min |
| Aug 8, 4:38 PM EDT | Special Weather Statement | FFC | Warren | 52 min |
| Aug 8, 4:42 PM EDT | Special Weather Statement | FFC | Toombs | 48 min |
| Aug 8, 4:48 PM EDT | Special Weather Statement | FFC | Glascock | 42 min |
| Aug 8, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 66 min |
| Aug 8, 4:56 PM EDT | Special Weather Statement | FFC | Banks, Clarke, Madison | 64 min |
| Aug 8, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 59 min |
| Aug 8, 5:10 PM EDT | Special Weather Statement | FFC | Treutlen | 50 min |
| Aug 8, 5:20 PM EDT | Special Weather Statement | FFC | Wilkinson | 40 min |
| Aug 8, 5:59 PM EDT | Special Weather Statement | FFC | Taliaferro | 46 min |
| Aug 8, 6:07 PM EDT | Special Weather Statement | FFC | Johnson | 53 min |
| Aug 8, 6:26 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 49 min |
| Aug 8, 6:30 PM EDT | Special Weather Statement | FFC | Haralson | 45 min |
| Aug 8, 6:51 PM EDT | Special Weather Statement | FFC | Twiggs | 54 min |
| Aug 8, 6:57 PM EDT | Special Weather Statement | FFC | Washington | 63 min |
| Aug 8, 7:07 PM EDT | Special Weather Statement | FFC | Carroll, Paulding | 38 min |
| Aug 8, 7:30 PM EDT | Special Weather Statement | FFC | Dade | 45 min |
| Aug 8, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.